$\tau_w$-Loewy modules and their applications
Bull. Korean Math. Soc. 2019 Vol. 56, No. 6, 1617-1642
https://doi.org/10.4134/BKMS.b190049
Published online November 30, 2019
Hwankoo Kim, Jung Wook Lim, Dechuan Zhou
Hoseo University; Kyungpook National University; Southwest University of Science and Technology
Abstract : In this paper, we study a theory for the structure of $\tau_w$-Loewy series of modules over commutative rings, where $\tau_w$ is the hereditary torsion theory induced by the so-called $w$-operation, and explore the relationship between $\tau_w$-Loewy modules and $w$-Artinian modules.
Keywords : $w$-operation, $w$-Artiniam module, $w$-Loewy module, $w$-simple module
MSC numbers : 13E10, 13D30
Downloads: Full-text PDF   Full-text HTML

   

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd